CreateTech 2013

October 2-3, 2013,

Schedule subject to change - updates coming soon!

Schedule for Wednesday Oct. 2

Time Session
7:45 AM Breakfast and Registration
8:30 AM Welcome to CreateTech!
8:45 AM Creativity, Technology and Education with Manoush Zomorodi, Zach Lieberman, Georgia Krantz, Mark Avent, and Limor Fried
9:45 AM Client/Agency/Technology presentation: Virtually exploring production in the world's largest oil field, Upper Zakum - Susan Kattelus, Manager, Public & Government Affiars, ExxonMobil and David Schwarz, Creative Partner, Hush
10:25 AM Break - 20 Minutes
10:45 AM CT Issue panel: "Creativity and Innovation, challenges and best practices for Creative technology & agencies" - Karen Monahan, MomentumWW, moderator, with Mihae Mukaida, Eric Forman, Rob Gonda
11:30 AM Client/Agency/Technology presentation: "Toyota makes car shopping social, with help from Google and Saatchi LA" - Kimberley Gardiner, Toyota, Olivier Rabenschlag, Google, Dylan Schwartz, Saatchi & Saatchi LA
12:30 PM Lunch, Sponsored by EdgeCast Networks, Inc. - 1 Hour
1:30 PM Welcome back
1:35 PM Featured Speaker: Rachel Law, Creative Technologist, CHI & Partners
2:00 PM Featured Speakers: Matt Jones, Google Creative Lab on stage in conversation with Ray Kurzweil, in California via Google Hangout
2:50 PM Break - 15 Minutes
3:05 PM "Connecting Apps to Consumer Goods" - Mike Bailey, Qualcomm
3:35 PM CT Issue panel: "Bits in Atoms: Interactive Media in Built Environments" - Kip Voytek, MDC Partners, moderator, with Gideon D'Arcangelo, Karolina Sobecka, Matt Powell, Catherine Patterson
4:20 PM "Marketing as a Service" - Pete Stein, Razorfish
4:50 PM Day 1 Wrap Up-Party Starts


Schedule for Thursday Oct. 3

Time Session
7:45 AM Breakfast & Networking
8:30 AM Welcome back! - 4As Creative Technologies Committee
8:50 AM Featured Speaker: Wendy Clark, Coca-Cola
9:30 AM CT Issue panel: "Agency Innovation Labs" - Mark Logan, Barkley, moderator, with Mel Exon, Rick Gardinier, Imari Oliver, Jon Lax
10:15 AM "Every second counts"- Anthony Citrano, EdgeCast
11:00 AM Break - 20 minutes
11:20 AM Client/Agency/Technology presentation: Beercade: The Last Barfighter Mckinney/Big Boss
11:45 PM Featured Speaker: Stacy Mulcahy, Windows 8 evangelist, Microsoft
12:15 PM Lunch - 40 minutes
12:55 PM Client/Agency/Technology presentation: John F. Kennedy Presidential Library and Museum Interactive Experience - Lee Statham, Director of Marketing and Sales, JFK Library, Brian Williams, The Martin Agency, Ben Trickleback, Tool of North America
1:35 PM Phoenix Perry, Game designer, "Game design as creative development"
2:05 PM Ryan Habbyshaw, Senior Design Lead, IDEO - "Making in the Margin" how IDEO designers flex their creative muscles to stay inspired and nimble.
2:45 PM CreateTech Wrap-up - 4A's Creative Technologies Committee
3:00 PM CreateTech is done. Head for the bars of Brooklyn -> http://www.radegasthall.com/